# SDR DALA2020010300040

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLIDING WINDOW PANEL RH SIDE IN COCKPIT (1 EA). REMOVED AND REPLACED SLIDING WINDOW PANE R/H SIDE ASPER A320 FAM AMM 56-12-11-400-001-A. THE OPERATIONAL TEST IS TO BE ACOMPLISHED WITH CONTROL CARD 85/200.
